MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MMX152MM

BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MMX152MM
Model Number ROB00031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during set up for a navio-assisted surgery, it was found that the navio bone pin 4.0mmx152mm was broken.The procedure was finished with a smith and nephew back up device without delays.The patient was not harmed.
 
Additional Manufacturer Narrative
The navio bone pin pn rob00031, use in treatment, was not returned for evaluation.A visual and functional evaluation could not be performed and a relationship between the reported event and the device could not be determined.While all products meet required manufacturing specifications prior to release a serial number, lot number, or part revision is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirm, factor that may have contributed to the reported symptom may have been associated with mishandling.Care and caution should be exercised during the surgical site setup and tear down to protect the pin from an unforeseen force, such as falling onto a hard surface or damage during transport.Refer to the navio surgical system user's manual and the navio surgical system instrument kit cleaning and sterilization guide for proper handling.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO BONE PIN 4.0MMX152MM
Common Device Name
NAVIO BONE PIN 4.0MMX152MM
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key11921261
Report Number3010266064-2021-00435
Device Sequence Number17253133
Product Code OLO
UDI-Device Identifier00885556685310
UDI-Public00885556685310
Combination Product (Y/N)N
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB00031
Device Catalogue NumberROB00031
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1